Existence of a mild solution of a functional integrodifferential equation with nonlocal condition
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 175-182
K. Balachandran and J. Y. Park
Bharathiar University
Abstract : In this paper we prove the existence and uniqueness of a mild solution of a functional differential equation with nonlocal condition using the semigroup theory and the Banach fixed point principle.
Keywords : $C_0$ semigroup, Banach fixed point principle, functional integrodifferential equation, nonlocal condition
MSC numbers : 34G20, 47H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd